MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 MINI 1.5MM X 3CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 MINI 1.5MM X 3CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number GLM915030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Procode is krd/hcg.[conclusion]: the event was reported via the sterling study, a 29-year-old male patient (subject (b)(6) with no relevant medical history, underwent coil embolization of a ruptured, side wall, right anterior choroidal artery (acha) aneurysm with a hunt & hess grade 3, modified rankin scale (mrs) score 0 on (b)(6) 2022.The dimension of the aneurysm was as follows: height 3.2mm, dome 1.8mm, maximum aneurysm diameter 1.9mm, neck size 1.3mm, and dome-to-neck ratio of 1.4mm.The parent vessel diameter was 0.6mm.Platelet reactivity testing was not performed.Per the case report form (crf) and the clinical study database, the coil embolization was performed with a 1.50mm x 3.00cm galaxy g3 mini coil (glm915030 / l14712) via an excelsior® sl-10® microcatheter (stryker).Heparin was administered during the procedure.In the opinion of the principal investigator (pi), the treatment of the target aneurysm was considered complete.The study coil was successfully implanted at the target site with a packing density without g3 mini coil (using angiosuite) was 0% and at the conclusion of the procedure (using angiosuite) was 21%.A balloon catheter (unspecified brand) was also used.Immediate post-procedure modified raymond-roy classification score was class ii.There were no reported study device deficiencies or intraoperative complications.The patient was discharged to home on (b)(6) 2022 with a modified rankin scale (mrs) score of 3.The 180-day (6-month) follow-up visit was performed in the clinic on (b)(6) 2022 with a modified rankin scale (mrs) score of 0.Digital subtraction angiography (dsa) was performed and showed a modified raymond-roy classification class ii score; the status of the aneurysm did not change since the patient was discharged (i.E., no newly ruptured or re-ruptured aneurysm).The patient subsequently underwent aneurysm retreatment on (b)(6) 2022 due to a residual neck using a surpass evolve¿ flow diverter (stryker) at the right internal carotid artery (ica).Modified raymond-roy classification score following retreatment was class i: complete obliteration.There were no reported intraoperative complications during the retreatment intervention.The patient was discharged to home on (b)(6) 2022.Based on complaint information, the device remains implanted and is thus not available for evaluation.A review of manufacturing documentation associated with this lot (l14712) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.The device will not be returned for analysis and therefore, no further investigation can be performed at this time.No determination of causes and possible contributing factors could be made.As a result, the investigation will be closed.Aneurysm recanalization is a condition requiring additional intervention or retreatment or can be reasonably expected to result in medical or surgical intervention, including hospitalization.Furthermore, the relationship of the study device to the reported aneurysm recanalization cannot be excluded.Thus, the event is considered serious and mdr reportable.This file will be reassessed if new information becomes available.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The event was reported via the sterling study, a 29-year-old male patient (subject (b)(6) with no relevant medical history, underwent coil embolization of a ruptured, side wall, right anterior choroidal artery (acha) aneurysm with a hunt & hess grade 3, modified rankin scale (mrs) score 0 on (b)(6) 2022.The dimension of the aneurysm was as follows: height 3.2mm, dome 1.8mm, maximum aneurysm diameter 1.9mm, neck size 1.3mm, and dome-to-neck ratio of 1.4mm.The parent vessel diameter was 0.6mm.Platelet reactivity testing was not performed.Per the case report form (crf) and the clinical study database, the coil embolization was performed with a 1.50mm x 3.00cm galaxy g3 mini coil (glm915030 / l14712) via an excelsior® sl-10® microcatheter (stryker).Heparin was administered during the procedure.In the opinion of the principal investigator (pi), the treatment of the target aneurysm was considered complete.The study coil was successfully implanted at the target site with a packing density without g3 mini coil (using angiosuite) was 0% and at the conclusion of the procedure (using angiosuite) was 21%.A balloon catheter (unspecified brand) was also used.Immediate post-procedure modified raymond-roy classification score was class ii.There were no reported study device deficiencies or intraoperative complications.The patient was discharged to home on 25-feb-2022 with a modified rankin scale (mrs) score of 3.The 180-day (6-month) follow-up visit was performed in the clinic on (b)(6) 2022 with a modified rankin scale (mrs) score of 0.Digital subtraction angiography (dsa) was performed and showed a modified raymond-roy classification class ii score; the status of the aneurysm did not change since the patient was discharged (i.E., no newly ruptured or re-ruptured aneurysm).The patient subsequently underwent aneurysm retreatment on (b)(6) 2022 due to a residual neck using a surpass evolve¿ flow diverter (stryker) at the right internal carotid artery (ica).Modified raymond-roy classification score following retreatment was class i: complete obliteration.There were no reported intraoperative complications during the retreatment intervention.The patient was discharged to home on (b)(6) 2022.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 25-jan-2023.[additional information]: on 25-jan-2023, responses to additional information request was received.The additional information indicated that all coils remained within the aneurysm sac.There was no evidence of coil compaction.More than 85% of the aneurysm was occluded when the recanalization was diagnosed.The patient was not symptomatic.The residual filling of the neck was discovered on routine imaging.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3 MINI 1.5MM X 3CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16185657
Report Number3008114965-2023-00039
Device Sequence Number14118535
Product Code KRD
UDI-Device Identifier10886704080145
UDI-Public10886704080145
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberGLM915030
Device Catalogue NumberGLM915030
Device Lot NumberL14712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR® SL-10® MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale
Patient Weight80 KG